# SDR MWEA030297

- Difficulty date: July 28, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 42,598 hours, 41,931 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 993659915
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CENTER FLOORBOARD BETWEEN STATION 1117-1155 IS DAMAGED.  FABRICATED ANDINSTALLED FLOORBOARD.
